# SDR UPS06846413

- Difficulty date: February 25, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 190 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 ELONGATED FASTENER HOLE AT AFT LWR CORNER OF R1 DOOR FS 190 JUST ABOVE L21R.  REMOVED DAMAGED WEB AT STA 190 L21R IAW SRM 51-01-21, FABRICATED AND INSTALLED WEB AT STA 190 L21R IAW DWG 5615700 ITEM 17 AND SRM 51-01-08, SRM 51-1-8 AND SRM 51-1-20D.
